# SDR 20010420CW011

- Difficulty date: March 9, 2001
- Submitted: April 20, 2001
- Operation: General aviation
- Aircraft: N9864B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1060
- Engine: Lyc IO360A1A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: S217840105
- Condition: Broken
- Location: Nose Actuator
- Component: Nose Actuator
- Component part number: 12805149
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR UP HOSE PNS217840105 CAME OUT OF SWEDGE FITTING.
